# SDR SIMA20211125001

- Difficulty date: November 25, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 38,842 hours, 34,266 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT NOT CHARGING-C/A-RAR AFT EMERGENCY FLASHLIGHT IAW ETN-EM-33-059. OPS CHECK GOOD
